I have, and it wasn’t very pleasant. I was on vacation to Sanabel, and didn’t bring enough. It’s different than opiate withdrawal, which I could hack easier. Seems like my muscles want to exert themselves, or if you ever lifted weights and then slacked off, that feeling, like my body wants to get proper exercise, strenuous vigorous exercise. I remember on the plane coming home doing isometric to try to deal with the unpleasantness. And always having to hide this from my wife, makes it many times worse.
But if you have only used for a month, it should be easy, I’ve taken strong pain meds for my septoplasty, and stopped after a month, just a little taper at the end. And felt none the worse for the wear.
quit while you are ahead, my friend and do not look back. don’t focus on the discomfort you may feel. You have been thru worse, I’ll wager, and nothing lasts forever.
I, myself am tapering, and really wish to be done with this bullshit. I’m seeing a doctor, for I’ve been on for way to long and have a history of addiction and alcoholism. Some say it makes it worse, but I do not know why.
I find support groups very helpful. Find someone to be accountable to. I find an organization called “Recovery International” extremely helpful, with the mental health part of this problem. The father of Self-Help movement started it up. Check it out, there are plenty of zoom meetings to attend.
and don’t believe everything you read on these forums. Many just work themselves up and focus on the present moment and keep processing the narrative and use inflammatory. language.
Good luck to you and everyone else.